# SDR SWAA042254

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 28,541 hours, 24,223 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312
- Part serial: PA897
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 5 L/E SLAT WEDGE, DELAMINATED.  REMOVED AND REPLACED NR 5 L/E SLAT WEDGE PER MM.
